JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A NOTE ON FULLY IDEMPOTENT S-ACTS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 35, Issue 3,  2013, pp.381-388
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2013.35.3.381
 Title & Authors
A NOTE ON FULLY IDEMPOTENT S-ACTS
Roueentan, Mohammad; Ershad, Majid;
  PDF(new window)
 Abstract
In this article we introduce the notion of fully idempotent acts and by this we give a characterization of commutative monoids over which all cyclic right acts are injective.
 Keywords
idempotent;fully idempotent;right S-act;
 Language
English
 Cited by
 References
1.
M. Kilp, U. Knauer and A. V. Mikhalev, Monoids, Acts and Categories, With Application to Wreath Product, Berlin; New York, 2000.

2.
X. Zhang, U. Knauer and Y. Chen, Classification of monoids by injectivities I. C-injectivity, Semigroup Forum, 76 (2008), 169-176. crossref(new window)